MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-310
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iv.
 
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iv and rupture".This record is for the right side.Device remains implanted.Singulair was prescribed for capsular contracture on unknown date.
 
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iv and rupture".Later healthcare professional reported "neither implant was ruptured", "concern regarding implant position, mild intermittent discomfort/pain", "decreased mobility", "appears higher on the chest", "episodes of sensation and some pain", "obviously feels different", "tightness" and "the hardness is bothersome".This record is for the right side.Device has been explanted.Patient was prescribed singulair and implant massage techniques was recommended.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b3, b5, b6.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25579331
Report Number9617229-2026-11774
Device Sequence Number12053576
Product Code FTR
UDI-Device Identifier10888628007086
UDI-Public(01)10888628007086(17)290505
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSRM-310
Device Lot Number1246922
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer07/27/2026
09/01/2026
09/25/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/14/2026
09/16/2026
10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight112 LB
Patient RaceWhite